Uniqueness of radial solutions for the fractional Laplacian

Frank, Rupert L. and Lenzmann, Enno and Silvestre, Luis. (2016) Uniqueness of radial solutions for the fractional Laplacian. Communications on Pure and Applied Mathematics, 69 (9). pp. 1671-1726.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/53284/

Downloads: Statistics Overview

Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Analysis (Lenzmann)
UniBasel Contributors:Lenzmann, Enno
Item Type:Article, refereed
Article Subtype:Research Article
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:03 Nov 2017 09:06
Deposited On:30 Oct 2017 11:08

Repository Staff Only: item control page